Program Schedule

Page

8:30am   Registration

9-10am   Welcome & Keynote

image002Welcome: Jennifer Pratt, Chief of Library Development,
State Library of North Carolina
Karen Wixson, Dean of the UNCG School of Education

Opening Keynote: Adam Rogers, NCSU Libraries

10:15-11am   CONCURRENT SESSIONS I  (45 min)

11:15 -12pm   CONCURRENT SESSIONS II  (45 min)

12-1:15pm   LUNCH BREAK // ON YOUR OWN (1 hour 15 min)

There are many local lunch options, but we recommend Fountain View Dining, where you can continue your conversation in the AcadeMake-designated seating area.  It is cafeteria style service for $7.75 inclusive of food and drink, if pre-paid on the morning of the conference.  Please bring cash (exact change) OR a check for $7.75 made out to “UNCG” with “AcadeMake lunch” written in the memo section to pay for your lunch ticket at the conference registration area.

Click here for a map of all campus dining options.

Other choices include local area restaurants (many within walking distance of the School of Education) as well as on-campus restaurants in the Elliott University Center.

1:15- 2:30pm   PLAYGROUND / POSTER SESSION / SHOW & TELL

2:45 – 4:00pm   Lightning Round Talks  // Followed by Closing / Wrap Up